# SDR SWAA2025121034545

- Difficulty date: November 12, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,980 hours, 19,264 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 13D RECLINES.   IT SHOULD NOTRECLINE INTO EXIT ROW.   ADJUSTED PAX SEAT 13D RECLINE LOCK IAW AMM 25-22-00-525-801.
